# SDR 52223

- Difficulty date: July 3, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 13,338 hours, 20,507 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, C

## Discrepancy

ON FLIGHT 6848, ON POWER UP FOR TAKEOFF THE LT ENGINE BEGAN TO SHAKE AND MAKE NOISES. THE CREW SHUT THE ENGINE DOWN AND RETURNED TO GATE WITH NO FURTHER INCIDENT. UPON RETURN TO GATE, MAINTENANCE INSPECTED THE LEFT ENGINE. THE PROP WOULD NOT TURN AND DAMAGE WAS FOUND ON EXHAUST STACKS FROM EXITING PARTS. THERE WAS NO INDICATION OF FIRE OR FLUID LEAKAGE. MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE. MORE INFORMAITON WILL BE AVAILABLE AT A LATER DATE.
